# SDR SWIA201438901

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,033 hours, 27,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT WILL NOT ILLUMINATE, MID CABIN FORWARD FACING EXIT SIGN AND RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 BATTERY PACK CHARGER IAW AMM.  OP'S CHECK GOOD. ALL LIGHTS WORK PROPERLY.
